# SDR JJBA2019021209004

- Difficulty date: February 9, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 33,091 hours, 22,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ETD 2018-145-121259 A PERMANENT REPAIR REQUIRED OF THE REAR FUSELAGE II - LOWER SKIN AREA UNDER DATA PLATE WITHIN 500 FC. REMOVED DAMAGED AREA. PERFORMED FLUORESCENT PENTRANT INSPECTION OF CUT-OUT. NO CRACKS DETECTED. FABRICATED REPAIR DOUBLER AND FILLER. INSTALLED REPAIR DOUBLER AND FILLER. SEALED AND PAINTED REPAIR.
